Polynomiality of the equivariant Gromov-Witten theory of $\mathbb P^{r-1}$
Bull. Korean Math. Soc. 2021 Vol. 58, No. 3, 573-591
Published online May 7, 2021
Printed May 31, 2021
Hyenho Lho
Chungnam National University
Abstract : We study the equivariant Gromov-Witten theory of $\PP^{r-1}$ for all $r\ge 2$. We prove a polynomiality property in $r$ of the Gromov-Witten classes of $\PP^{r-1}$. Using this polynomiality property, we define a set of polynomial valued classes in $H^*(\overline{M}_{g,n})$ which generalize the limit of Witten's $s$-spin classes studied by Pandharipande, Pixton and Zvonkine.
Keywords : Gromov-Witten theory, tautological class
MSC numbers : 14D23
Supported by : This work was supported by research fund of Chungnam National University.
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd